# SDR KBM2006F00185

- Difficulty date: May 6, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N53SH
- Make and model: Snias AS350B1
- Aircraft serial: 2009
- System (JASC): 3252 · Shimmy Damper
- Part: Bearing
- Part number: 350A752050006
- Condition: Worn
- Location: Damper
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMPERS, BEARINGS ARE WORN, REMOVED AND REPLACED.  (K)
